# SDR HALA2010100500448

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 32,668 hours, 6,226 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 15726
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - LT PACK INOP.  PERFORMED FIM 21-51-00, FIG 103. LT PACK CONTROLLER FAULTS COMPRESSOR SENSOR.  REPLACED LT PACK COMPRESSOR OUTLET TEMP SENSOR IAW AMM21-51-06-401. TESTS OK.  TROUBLESHOOTING WITH FIM21-51-00FIG104B USING APU AIR SHOWED NO FAULTS.  TROUBLESHOOTING WITH FIM21-51-00 FIG106 WITH STANDBY CNTL SHOWED NO FAULTS.  LT PACK SYS IS OK.
